MENU

You are here

Publications

Export 192 results:
Filters: First Letter Of Last Name is A  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
Agrachev AA, Caponigro M. Controllability on the group of diffeomorphisms. Ann. Inst. H. Poincaré Anal. Non Linéaire 26 (2009) 2503-2509 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3396
Agrachev AA, Lee P. Bishop and Laplacian Comparison Theorems on Three Dimensional Contact Subriemannian Manifolds with Symmetry. [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6508
Agrachev AA, Caponigro M. Dynamics control by a time-varying feedback. Journal of Dynamical and Control Systems. Volume 16, Issue 2, April 2010, Pages :149-162 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/6461
Agrachev AA, Gentile A, Lerario A. Geodesics and horizontal-path spaces in Carnot groups. Geometry & Topology. 2015 ;19:1569–1630.
Agrachev AA. Some open problems. [Internet]. 2013 . Available from: http://hdl.handle.net/1963/7070
Agrachev AA, Kuksin S, Sarychev A, Shirikyan A. On finite-dimensional projections of distributions for solutions of randomly forced PDE\\\'s. Ann. Inst. Henri Poincare-Prob. Stat. 43 (2007) 399-415 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2012
Agrachev AA, Zelenko I. Geometry of Jacobi curves II. J. Dynam. Control Systems 8 (2002), no. 2, 167--215 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1589
Agrachev AA, Boscain U, Charlot G, Ghezzi R, Sigalotti M. Two-dimensional almost-Riemannian structures with tangency points. Ann. Inst. H. Poincare Anal. Non Lineaire [Internet]. 2010 ;27:793-807. Available from: http://hdl.handle.net/1963/3870
Agrachev AA, Barilari D, Boscain U. Introduction to Riemannian and sub-Riemannian geometry. SISSA; 2012. Available from: http://hdl.handle.net/1963/5877
Agrachev AA, Lee P. Optimal transportation under nonholonomic constraints. Trans. Amer. Math. Soc. 361 (2009) 6019-6047 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2176
Agrachev AA, Zelenko I. Geometry of Jacobi Curves I. J. Dynam. Control Systems 8 (2002) 93-140 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3110
Agrachev AA, Lee P. Generalized Ricci Curvature Bounds for Three Dimensional Contact Subriemannian manifolds. [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6507
Agrachev AA, Zelenko I. Principal invariants of Jacobi curves. In: Nonlinear control in the Year 2000 / Alberto Isidori, Francoise Lamnabhi-Lagarrigue, Witold Respondek (eds.) - Springer : Berlin, 2001. - (Lecture notes in control and information sciences ; 258). - ISBN 1-85233-363-4 (v. 1). - p. 9-22. Nonlinear control in the Year 2000 / Alberto Isidori, Francoise Lamnabhi-Lagarrigue, Witold Respondek (eds.) - Springer : Berlin, 2001. - (Lecture notes in control and information sciences ; 258). - ISBN 1-85233-363-4 (v. 1). - p. 9-22. Springer; 2000. Available from: http://hdl.handle.net/1963/3825
Agrachev AA, Chtcherbakova NN, Zelenko I. On curvatures and focal points of distributions of dynamical Lagrangian distributions and their reductions by first integrals. J. Dyn. Control Syst. 11 (2005) 297-327 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2254
Agrachev AA, Zelenko I. On feedback classification of control-affine systems with one and two-dimensional inputs. SIAM J. Control Optim. 46 (2007) 1431-1460 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2186
Agrachev AA. Invariant Lagrange submanifolds of dissipative systems. Russian Mathematical Surveys. Volume 65, Issue 5, 2010, Pages: 977-978 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/6457
Agrachev AA, Rizzi L, Silveira P. On conjugate times of LQ optimal control problems. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/7227
Agrachev AA, Sigalotti M. On the local structure of optimal trajectories in R3. SIAM J. Control Optim. 42 (2003) 513-531 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1612
Agrachev AA, Barilari D. Sub-Riemannian structures on 3D Lie groups. Journal of Dynamical and Control Systems. Volume 18, Issue 1, January 2012, Pages 21-44 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6453
Agostiniani V, DeSimone A, Lucantonio A, Lučić D. Foldable structures made of hydrogel bilayers.; 2018.
Agostiniani V, DeSimone A. Gamma-convergence of energies for nematic elastomers in the small strain limit. Continuum. Mech. Therm. [Internet]. 2011 ; 23. Available from: http://hdl.handle.net/1963/4141
Agostiniani V, Lucantonio A, Lučić D. Heterogeneous elastic plates with in-plane modulation of the target curvature and applications to thin gel sheets. ESAIM: Control, Optimisation and Calculus of Variations. 2018 .
Agostiniani V, Dal Maso G, DeSimone A. Attainment results for nematic elastomers. SISSA; 2013. Available from: http://hdl.handle.net/1963/7174
Agostiniani V, DeSimone A. Ogden-type energies for nematic elastomers. International Journal of Non-Linear mechanics . 2012 ;47(2):402-412.
Agostiniani V, Dal Maso G, DeSimone A. Linear elasticity obtained from finite elasticity by Gamma-convergence under weak coerciveness conditions. Ann. Inst. H. Poincare Anal. Non Lineaire [Internet]. 2012 ;29:715-735. Available from: http://hdl.handle.net/1963/4267

Pages

Sign in